MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 3016438761-2025-00693 under a different suspect device.Section a1 patient identifier complete information: (b)(6).The complaint investigation for falsely elevated architect stat troponin-i results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Review of all the information provided by the customer was reviewed.A search for similar complaints identified an increase in complaint activity for lot 66709un25, however, no increase in complaint activity was identified for list number 2k41.The device history review did not identify any potential non-conformances, deviations, or non-conformances.The overall performance of architect stat troponin-i was reviewed using field data from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 66709un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 66709un25.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lot 66709un25 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a false elevated architect stat troponin-i result generated on the architect i1000sr processing module for two patient samples.The following results were provided: (customer provided reference range: <=0.03 ng/ml, critical range: >=0.30 ng/ml.(b)(6) 2025 sid (b)(6) 29-year-old female patient: initial result = 0.82 ng/ml, new sample result = <0.01 ng/ml.Original specimen repeated on their other analyzer, and it resulted = <0.01 ng/ml.(b)(6) 2025 sid (b)(6) 33-year-old male patient initial result = 0.38 ng/ml, result 2 hours later = <0.01 ng/ml.No impact to patient management was reported.

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24018878
Report Number1415939-2026-00002
Device Sequence Number18380739
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260731(10)66709UN25
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number02K41-27
Device Lot Number66709UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown